# SDR SWIA202161548

- Difficulty date: August 10, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FUSELAGE-TO-WING ATTACHMENT FITTING AT FS 513 AND RBL 13 HAS GOUGES ON ITS AFT FLANGE FACE.     (C-CHECK RO 10/4/2021)    BLENDED NOTED DAMAGE ON FUSELAGE-TO-WING ATTACHMENT FITTING AT FS 513 AND RBL 13 AFT FLANGE FACE TO A SMOOTH FINISH, NDT INSPECTED NO DEFECTS NOTED, RESTORED FINISHES TO REWORKED AREAS REF MIHRJ REO 601R-53-41-2950 REV - - DATED 2021-08-19. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. FOR COMPLETE DETAILS OF WORK PERFORMED SEE ATTACHED CONTINUATION CARD
